# SDR DALA1100880180

- Difficulty date: September 17, 2008
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 78,084 hours, 11,619 cycles
- Engine: Pwa PW4060
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON WING TO STRUT ATTACH FITTINGS, NR 2 PYLON FWD UPPER SPAR BUSHING. REPAIRED IAW ERA 470658-14.
